# SDR CALA2015061500510

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 146N66214
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SIDE OF DOOR PAN WORN IN SEVERAL AREAS & TEFLON PAINT WORN OFF.  AFT CARGO DOOR LOWER SIDE PAN & TEFLON PAINT ADDRESSED IN PREVIOUS WIPS AS REQUIRED LEVELING COMPOUND IAW AMM 51-41-00-352-013.  CURE TIME COMPLIED WITH ALSO CLOSED AREA OPENED FOR REP AIR AS REQUIRED.
